Hair Polish After Corticosteroid Injection?

Illustration of Hair Polish After Corticosteroid Injection?
Illustration: Hair Polish After Corticosteroid Injection? cdn-prod.medicalnewstoday.com

Good night. I wonder if I can after corticosteroid and laser injections, I dye my hair? I’m afraid there may be a certain relationship that can cause side effects. Thank you in advance ^^

1 Answer:

Hello. Thank you for the question submitted to HealthReplies.com. We can understand the concern you feel.


Unfortunately the limited information that has been conveyed causes us to not be able to give an opinion regarding the safety of the use of the hair polish product that you are using. To be able to assess the safety of hair dye products, information is needed at least about the brand, composition / ingredient content, expiration date, and the status of whether or not the product is registered at the Food and Drug Supervisory Agency (BPOM). Certain hair dye products that do not meet safety standards can risk causing health problems, such as scalp irritation, allergic reactions, hair loss, eye irritation, to the risk of malignancy. In addition, more detailed information is also needed about the underlying medical reasons for you to get corticosteroid and laser injection therapy, on the part of the body where the action was taken, dosage, and time of operation.


We recommend that you consult directly with your doctor or dermatologist and skin and genital specialists so that a more complete evaluation can be obtained to get the right answer according to your individual conditions. To enrich insight, you can read articles about hair dye. Thus information from us. Hopefully always healthy. May be useful.

: by

Related Question

How To Speed Up Ejaculation?

How To Speed Up Ejaculation?

(1 year ago)

Hello, I’m Arya. I am 33 years old, I want to ask, how do I premature ejaculation? how come they hear my friends they can manage when they want to ejaculate, my wife likes to...

Has The Sore Throat Medication Been Chronic?

Has The Sore Throat Medication Been Chronic?

(10 months ago)

, I have been suffering from strep throat for a long time and when I had sore red eyes, itchy ears and peeling ear membranes, I did not stop taking the medication. I often went to ...

DPT Vaccine In Left Arm In Children Aged 19 Months?

DPT Vaccine In Left Arm In Children Aged 19 Months?

(1 year ago)

ank, I was 19 months old, in the DPT immunization, the follow-up should be on the right hand side, but in the left hand … is it okay or not?...

Leave a Reply

Your email address will not be published. Required fields are marked *